# SDR QXEANM09401

- Difficulty date: March 13, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Engine: Pwc PW150A
- System (JASC): 4920 · APU Core Engine
- Part: Drain Valve
- Part number: 164161100
- Condition: Plugged
- Location: Apu
- Component: Apu, Sundstrandem
- Component part number: T62C12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL ON WRONG SIDE OF SPRING, WHICH ALLOWS IT TO REST IN CLOSED POSITION, NOT ALLOWING PROPER DRAINAGE.
